# SDR ASAA2013110696311

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,852 hours, 7,280 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004173
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 30,175 hours, 9,399 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ATTEMPTED PUTTING LT GENERATOR ON BUSS AFTER START AND RECEIVED A SOURCE OFF LIGHT SHORTLY AFTERWARDS.  ACFT GROUNDED.  REPLACED NR 1 IDG REF AMM 24-11-11.  OPS AND LEAK CKD OK, REF AMM 24-11-00.  COMPLIED WITH UNSCHEDULED REMOVAL FOR CAUSE AND NO CONTAMINATION FOUND REF AMM 24-11-11.
